Please use this identifier to cite or link to this item:

Title: Transition matrices characterizing a certain totally discontinuous map of the interval
Authors: Bandeira, Luís
Correia Ramos, Carlos
Keywords: Transition matrices
Subshifts of finite type
Perron eigenvectors
Zeta function
Issue Date: 15-Dec-2016
Publisher: Elsevier / Journal of Mathematical Analysis and Applications
Citation: Transition matrices characterizing a certain totally discontinuous map of the interval, L. Bandeira, C. Correia Ramos, Journal of Mathematical Analysis and Applications,Volume 444, Issue 2, 15 December 2016, 1274-1303
Abstract: We study a totally discontinuous interval map defined in [0,1] which is associated to a deformation of the shift map on two symbols 0−1. We define a sequence of transition matrices which characterizes the effect of the interval map on a family of partitions of the interval [0,1]. Recursive algorithms that build the sequence of matrices and their left and right eigenvectors are deduced. Moreover, we compute the Artin zeta function for the interval map.
ISSN: 0022-247X
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
rule226_vers6.pdf457.29 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois